# SDR 95ZZZW788

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2735001180
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION IN MSP, FOUND SMALL CRACK IN RT INBOARD NACELLE FORMER P/N 27-35025-968.  THE REPAIRS WERE COMPLETED BY REPLACING THE FORMER, P/N 27-35025-968 AND SKIN PANEL, P/N 27-35001-180, IAW FAC SRM 51-00-00 PAGE 4, 51-40-00, 51-30-00 AND 54-90-10.  (W)
